# SDR 2013FA0000301

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N7095W
- Make and model: Piper PA 28-180
- Aircraft serial: 28882
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shaft
- Part number: 62716002
- Condition: Mismanufactured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW SHAFT FROM MFG IS .010 UNDER DIAMETER.  PART IS USED TO COMPLY AD10-15-10.
